# SDR SIMA20151104009

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14526324601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT ROD HOLDER BRACKET IS CRACKED ON THE BACK SIDE.  COMPLETED REPLACEMENT OF CARGO DOOR SUPPORT ROD HOLDER BRACKET ASSEMBLY IAW SRM 51-40-02.
